MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1034/j.1399-6576.2000.440816.x

Медицинская библиотека · Acta anaesthesiologica Scandinavica · 2000

Heparin-induced thrombocytopenia thrombosis after cardiac surgery. A case report.

Antoniou T h, Stavridis G, Daganou M, Melissari E, Gatzonis S

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

We report a rare case of cerebral infarct resulting in brain death due to heparin-induced thrombocytopenia thrombosis (HITT), manifested in the immediate postoperative period following aortic valve replacement in a 46-year-old woman whose only prior exposure to heparin was during catheterization four months prior to surgery. The diagnosis of HITT was suspected after a significant decrease of the platelet count and it was confirmed by a heparin-induced platelet activation assay showing platelet aggregation in the presence of heparin.

Для цитирования: Antoniou T h, Stavridis G, Daganou M, Melissari E, Gatzonis S. Heparin-induced thrombocytopenia thrombosis after cardiac surgery. A case report.. Acta anaesthesiologica Scandinavica. 2000. DOI: 10.1034/j.1399-6576.2000.440816.x.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.